Alert archive / North Carolina / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Blacksburg, VA

August 5, 2015Watauga County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Aug 5, 2015, 6:30 PM EDT for Watauga County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 6:30 PM EDT (22:30 UTC)
Expired
Aug 5, 2015, 10:30 PM EDT
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Watauga County, NC

The radar

The Knoxville radar (KMRX), 147 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1664 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS51 KRNK 052230
FFWRNK
NCC189-060230-
/O.NEW.KRNK.FF.W.0020.150805T2230Z-150806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
630 PM EDT WED AUG 5 2015

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WATAUGA COUNTY IN NORTHWESTERN NORTH CAROLINA...

* UNTIL 1030 PM EDT
    
* AT 628 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO FOUR 
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONE...
  BLOWING ROCK...
  FOSCOE...
  SEVEN DEVILS...
  AND VALLE CRUCIS. 

THIS INCLUDES APPALACHIAN STATE UNIVERSITY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

&&

LAT...LON 3624 8185 3626 8162 3612 8157 3612 8171
      3611 8178 3611 8181 3612 8181 3616 8183
      3617 8184

$$

RS
2 follow-up statements
629 
WGUS71 KRNK 052341
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
741 PM EDT WED AUG 5 2015

NCC189-060230-
/O.CON.KRNK.FF.W.0020.000000T0000Z-150806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WATAUGA NC-
741 PM EDT WED AUG 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR 
SOUTHWESTERN WATAUGA COUNTY...

AT 732 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING IN THE BOONE 
MALL AREA...WITH CREEKS RUNNING ELSEWHERE. RADAR AND RAIN GAGES 
INDICATED BETWEEN 3 AND 4 INCHES OF RAIN HAD FALLEN JUST SOUTHEAST 
OF VALLE CRUCIS...AND ALONG THE WATAUGA RIVER NEAR FOSCOE. WITH THIS 
AMOUNT...PLUS ANOTHER ONE HALF TO ONE AND A HALF INCHES POSSIBLE 
THROUGH 830 PM...FLASH FLOODING WILL BE LIKELY ALONG AND SOUTH OF A 
BOONE TO SUGAR GROVE CORRIDOR. THIS INCLUDES FOSCOE...VALLE 
CRUCIS...AND LOVILL.
 


OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONE MALL AREA...
WATAUGA RIVER AT DEWITT BARNETT ROAD...
BAIRD CREEK NEAR VALLE CRUCIS...AND
WATAUGA RIVER ROAD NEAR VALLE CRUCIS.

THIS INCLUDES APPALACHIAN STATE UNIVERSITY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

&&

LAT...LON 3624 8185 3626 8162 3612 8157 3612 8171
      3611 8178 3611 8181 3612 8181 3616 8183
      3617 8184

$$

WP
607 
WGUS71 KRNK 060148
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
948 PM EDT WED AUG 5 2015

NCC189-060157-
/O.CAN.KRNK.FF.W.0020.000000T0000Z-150806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WATAUGA NC-
948 PM EDT WED AUG 5 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WATAUGA COUNTY IS 
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

LAT...LON 3624 8185 3626 8162 3612 8157 3612 8171
      3611 8178 3611 8181 3612 8181 3616 8183
      3617 8184

$$

WP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 6:24 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 5, 6:24 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
624 PM EDT WED AUG 5 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL HEAD EASTWARD ALONG A FRONTAL
BOUNDARY TOWARD OUR REGION TONIGHT. THURSDAY INTO FRIDAY...THE
SYSTEM WILL CROSS THE AREA...BRINGING WIDESPREAD COVERAGE OF RAIN
SHOWERS AND SOME THUNDERSTORMS. BY THE WEEKEND...DRIER HIGH PRESSURE
WILL BUILD OVERHEAD.

&&

.NEAR TERM /THROUGH THURSDAY/...
AS OF 615 PM EDT WEDNESDAY...

DEEP MOISTURE CONVERGENCE OVER THE NC MTNS INTO NE TN ALLOWING FOR
DEEP CONVECTION TO FORM. HAVE UPPED POPS OVER THE NC MTNS INTO
PORTIONS OF SW VA AND THE NC FOOTHILLS THROUGH EARLY EVENING.
THINK THE ACTIVITY HEAD NWD AND WEAKEN TOWARD MIDNIGHT.

PREVIOUS DISCUSSION...

A FRONTAL BOUNDARY WAS STALLED OVER NORTH CAROLINA. ISOLATED
CONVECTION STARTING FIRING AROUND 200 PM. CURRENTLY...ISOLATED
SHOWERS ARE ACROSS PARTS OF THE NORTHERN MOUNTAIN OF NORTH CAROLINA.
OTHER ACTIVITY WAS SOUTH OF THE FORECAST AREA NEAR THE NC/SC BORDER.
ADDITIONAL ISOLATED TO SCATTERED COVERAGE IS EXPECTED OVER THE
SOUTHERN THIRD OF THE REGION BY THE LATE AFTERNOON...AND LINGER INTO
THE EARLY EVENING. MUCH OF IT WILL DISSIPATE AROUND OR A LITTLE
AFTER SUNSET.

A SHORTWAVE TROUGH WAS HEADING EASTWARD THROUGH THE MID-MISSISSIPPI
VALLEY. THIS FEATURE WILL HAVE THE INFLUENCE OF HELPING LIFT THE 850
MB FRONT NORTH OVERNIGHT...REACHING THE NORTHERN EXTENT OF THE
FORECAST AREA AROUND DAYBREAK THURSDAY. ISOLATED TO SCATTERED
COVERAGE OF SHOWERS IS EXPECTED OVERNIGHT WITH THE PASSAGE OF THIS
FEATURE.

LOW TEMPERATURES OVERNIGHT WILL BE COMPARABLE WITHIN A FEW DEGREES
OF READINGS FROM LAST NIGHT. ANTICIPATE LOW TO MID 60S ACROSS THE
MOUNTAINS WITH UPPER 60S TO NEAR 70 ACROSS THE PIEDMONT.

ON THURSDAY...PRECIPITATION CHANCES WILL INCREASE DURING THE COURSE
OF THE DAY FROM WEST TO EAST WITH THE APPROACH OF THE SHORTWAVE
TROUGH. WHILE THIS IS OCCURRING...A PSEUDO-WEDGE OF HIGH PRESSURE
WILL WORK ITS WAY SOUTH ALONG THE LEE OF THE APPALACHIANS. THE
COMBINATION OF THESE FEATURES WILL LEAD TO A CLOUDY...WET AND COOLER
THAN NORMAL DAY. SOUTHSIDE VIRGINIA WILL BE THE LAST TO DEVELOP
LIKELY OR GREATER COVERAGE OF SHOWERS AND STORMS...IN THE
NEIGHBORHOOD OF 400 PM. THE BLUEFIELD TO LEWISBURG AREA WILL BE
FIRST...IN THE NEIGHBORHOOD OF 1100 AM. HIGH TEMPERATURES WILL RANGE
FROM THE LOW TO MID 70S ACROSS THE MOUNTAINS WITH UPPER 70S TO LOWER
80S ACROSS THE PIEDMONT. AVERAGE PRECIPITATION TOTALS ON FRIDAY WILL
RANGE FROM AROUND ONE-QUARTER OF AN INCH IN THE EAST TO ONE-HALF
INCH IN THE WEST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
AS OF 300 PM WEDNESDAY...

MODELS WERE SHOWING STRONG PRECIPITATION POTENTIAL PLACEMENT OVER THE
COUNTY WARNING AREA ON THURSDAY NIGHT AND FRIDAY MORNING. ALL MODELS
HAVE THE TROF AXIS RIGHT OVER THE FORECAST AREA ON 12Z/8AM FRIDAY.
WITH ENOUGH LIFT AND NEARLY 2.0 INCH PRECIPITABLE WATER VALUES WILL
AGAIN RAISE PROBABILITY OF PRECIPITATION AND RAINFALL AMOUNTS FOR
THURSDAY NIGHT AND FRIDAY MORNING.

WEDGE OF SURFACE HIGH PRESSURE OVER THE AREA SATURDAY AND SUNDAY.
ENOUGH MOISTURE WRAPPING AROUND WESTERN SIDE OF THE LOW ON FRIDAY TO
HOLD CLOUD COVER IN THE EASTERN COUNTY WARNING AREA FOR MOST OF THE
DAY ON FRIDAY. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES. WILL
LEAN TOWARD COOLER MAV GUIDANCE FOR MAXIMUM TEMPERATURES ON FRIDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 200 PM WEDNESDAY...

ONCE SURFACE LOW IS OFF THE COAST AND THERE IS DEEPER NORTHEAST
WINDS...850 MB TEMPERATURES DROP A COUPLE OF DEGREES EAST OF THE
MOUNTAINS FOR SATURDAY AND SUNDAY.

A WEAK SHORT WAVE COMES THROUGH THE NORTHWEST UPPER FLOW ON SUNDAY.
THIS MAY HELP TRIGGER SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS
SUNDAY AFTERNOON AND EVENING.

CLOSED UPPER LOW NOW OFF CALIFORNIA WILL PROGRESS OVER THE WESTERN
UPPER RIDGE AND THEN DIG THE EASTERN 500 MB TROF BY TUESDAY. MODELS
CONTINUE TO BRING NEXT COLD FRONT THROUGH THE REGION ON TUESDAY.
HIGHEST PROBABILITY OF PRECIPITATION THIS TIME FRAME WILL BE AHEAD
OF AND ALONG THE FRONT ON MONDAY AND TUESDAY.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
AS OF 135 PM EDT WEDNESDAY...

VFR CONDITIONS PREVAIL ACROSS THE REGION. THE PROXIMITY OF A
FRONTAL BOUNDARY STALLED NEAR THE NC/VA BORDER WILL ACT AS THE
FOCUS FOR ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM
DEVELOPMENT LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS.
BRIEF...TEMPORARY IFR/MVFR CONDITIONS MAY EXIST UNDER ANY SHOWER
OR STORM THAT DEVELOPS A HEAVY RAIN CORE. MUCH OF THE SHOWER AND
THUNDERSTORM ACTIVITY WILL DISSIPATE AFTER SUNSET.

DURING THE OVERNIGHT HOURS...THE FRONT TO OUR SOUTH WILL LIFT
NORTH AS A WARM FRONT AFTER 06Z/2AM. LOOK FOR ANOTHER INCREASE IN
SHOWER COVERAGE AS THE FRONT MOVES THROUGH THE AREA. MOST AREAS
WILL REMAIN VFR BUT ON THE LOW END OF THAT RANGE. POCKETS OF MVFR
CIGS/VSBYS WILL BE POSSIBLE.

THURSDAY MORNING...THE WARM FRONT WILL LIFT NORTH OF THE
AREA...AND TAKE ITS ASSOCIATED PRECIPITATION WITH IT. ANY SUB-VFR
CONDITIONS SHOULD IMPROVE TO VFR BY THE MID MORNING. BY THE LATE
MORNING AND THE EARLY AFTERNOON...AN AREA OF LOW PRESSURE WILL BE
APPROACHING THE REGION ALONG WITH ASSOCIATED CONVECTION. LOOK FOR
SHOWERS AND STORMS INCREASE IN COVERAGE ACROSS THE WESTERN QUARTER
OF THE AREA DURING THIS POTION OF THE FORECAST. CIGS IN THIS AREA
WILL ALSO START TO TREND TO MVFR.

EXTENDED AVIATION FORECAST...
SHOWERS AND SOME STORMS WILL OVERSPREAD THE AREA DURING THE
REMAINDER OF THE DAY ON THURSDAY. MOST AREAS WILL EXPERIENCE MVFR
CONDITIONS BY THE AFTERNOON WITH POCKETS OF IFR BY THE LATE
AFTERNOON AND EARLY EVENING. MVFR/IFR CONDITIONS WILL CONTINUE
THROUGH THE OVERNIGHT AS THE SYSTEM CONTINUES MOVING THROUGH THE
AREA.

A PSEUDO-WEDGE DEVELOPS IN THE WAKE OF THE DEPARTING SYSTEM ON
FRIDAY. LOOK FOR A CONTINUATION OF MVFR/IFR CONDITIONS WITH RAIN
OR RAIN SHOWERS. WESTERN PARTS OF THE AREA HAVE THE BEST CHANCE OF
BREAKING OUT OF THE WEDGE WITH POCKETS OF IMPROVED FLIGHT
CATEGORIES AND DEEPER CONVECTION

OVER THE WEEKEND...VFR CONDITIONS RETURN TO MOST LOCATIONS AS HIGH
PRESSURE BUILDS INTO AND OVER THE REGION. LATE NIGHT AND EARLY
MORNING MOUNTAIN AND RIVER VALLEY FOG IS POSSIBLE.

MONDAY WILL BRING OUR NEXT CHANCE OF ISOLATED TO SCATTERED SHOWERS
AND STORMS TO THE AREA WITH A PASSING SHORTWAVE TROUGH. MOST AREAS
WILL BE VFR. LOCALIZED...BRIEF MVFR/IFR CONDITIONS WILL BE
POSSIBLE UNDER THE HEAVIER CORES OF ANY CONVECTION THAT DEVELOPS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...DS
NEAR TERM...DS/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...DS
Hazardous weather outlook, Aug 5, 4:04 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT WED AUG 5 2015

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-062015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
EASTERN GREENBRIER-WESTERN GREENBRIER-
404 PM EDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD RAINFALL IS EXPECTED THURSDAY THROUGH EARLY FRIDAY
MORNING. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 5, 5:50 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
550 PM EDT WED AUG 5 2015

NCZ018-052245-
WATAUGA-
550 PM EDT WED AUG 5 2015

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN WATAUGA COUNTY...

AT 549 PM EDT...A STRONG THUNDERSTORM WAS OVER FOSCOE. THE STORM WAS
NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE...
FOSCOE...
LOVILL...
AHO...
AND MOSES CONE MEMORIAL PARK.

THIS INCLUDES APPALACHIAN STATE UNIVERSITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3612 8175 3620 8182 3627 8169 3617 8158
TIME...MOT...LOC 2149Z 240DEG 2KT 3619 8174

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:50 PM EDTSpecial Weather StatementRNKWatauga55 min
Aug 5, 7:01 PM EDTSpecial Weather StatementRNKWilkes29 min
Aug 5, 7:11 PM EDTSpecial Weather StatementRNKAshe34 min
Aug 5, 7:15 PM EDTSpecial Weather StatementRNKYadkin30 min
Aug 5, 7:20 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin34 min

Nearby

Flash Flood Warnings in North Carolina, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.